Skip to content. | Skip to navigation

Personal tools

Sections
You are here: Home / University / Institutes / Information Systems / Research / All Publications
back to overview

An Optimal Maximal Independent Set Algorithm for Bounded-Independence Graphs

Reference

Schneider, J., & Wattenhofer, R. (2010). An Optimal Maximal Independent Set Algorithm for Bounded-Independence Graphs. Journal of Distributed Computing, 15(1), 15-26.

Publication type

Refereed Journal Article

Persons

Organizational Units

  • Institute of Information Systems
  • Hilti Chair of Business Process Management